# SDR DALA2023071005532

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 AD A.A IN REF AMDS 5210-01065-03-2R STEP 5, CRACK ON INNER CHORD FRAME AT UPPER HINGE CUTOUT OF PASSENGER ENTRY DOOR R2 (PTAS). CORRECTIVE ACTION; SUMMARY OF NRC 00071: INNER CHORD FRAME AT UPPER HINGE CUTOUT OF PASSENGER ENTRY DOOR R2 WAS REPAIRED PER B757-200 SRM. (2851277)
